# SDR BB05099

- Difficulty date: November 21, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-200
- Aircraft serial: 25257
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: AC9227F1740
- Condition: Dirty
- Location: Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM SJU, RECIEVED E/M -RT ENG FUEL FILTER-.  RETURNED TO SJU.  MAINTENANCE REPLACED THE RIGHT ENGINE FUEL FILTER AND CLEANED THE DIFFERENTIAL PRESSURE SWITCH CONTACTS.  NO FURTHER DIFFICULTIES.
